Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 426459, 9 pages
http://dx.doi.org/10.1155/2013/426459
Research Article

Multiplicative Perturbations of Convoluted -Cosine Functions and Convoluted -Semigroups

1School of Mathematics, Yunnan Normal University, Kunming 650092, China
2Department of Mathematics, Central China Normal University, Wuhan 430079, China

Received 3 January 2013; Accepted 8 February 2013

Academic Editor: Ti J. Xiao

Copyright © 2013 Fang Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C.-C. Kuo, “On α-times integrated C-cosine functions and abstract Cauchy problem. I,” Journal of Mathematical Analysis and Applications, vol. 313, no. 1, pp. 142–162, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  2. Y. C. Li and S.-Y. Shaw, “On generators of integrated C-semigroups and C-cosine functions,” Semigroup Forum, vol. 47, no. 1, pp. 29–35, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  3. Y.-C. Li and S.-Y. Shaw, “N-times integrated C-semigroups and the abstract Cauchy problem,” Taiwanese Journal of Mathematics, vol. 1, no. 1, pp. 75–102, 1997. View at Google Scholar · View at MathSciNet
  4. T. Xiao and J. Liang, “Laplace transforms and integrated, regularized semigroups in locally convex spaces,” Journal of Functional Analysis, vol. 148, no. 2, pp. 448–479, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. T.-J. Xiao and J. Liang, The Cauchy Problem for Higher-Order Abstract Differential Equations, vol. 1701, Springer, Berlin, Germany, 1998. View at MathSciNet
  6. T.-J. Xiao and J. Liang, “Approximations of Laplace transforms and integrated semigroups,” Journal of Functional Analysis, vol. 172, no. 1, pp. 202–220, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. Liang and T. J. Xiao, “A characterization of norm continuity of propagators for second order abstract differential equations,” Computers & Mathematics with Applications, vol. 36, no. 2, pp. 87–94, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. Liang and T.-J. Xiao, “Higher-order degenerate Cauchy problems in locally convex spaces,” Mathematical and Computer Modelling, vol. 41, no. 6-7, pp. 837–847, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. Liang, R. Nagel, and T.-J. Xiao, “Approximation theorems for the propagators of higher order abstract Cauchy problems,” Transactions of the American Mathematical Society, vol. 360, no. 4, pp. 1723–1739, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. T. Xiao and J. Liang, “Differential operators and C-wellposedness of complete second order abstract Cauchy problems,” Pacific Journal of Mathematics, vol. 186, no. 1, pp. 167–200, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  11. T.-J. Xiao and J. Liang, “Higher order abstract Cauchy problems: their existence and uniqueness families,” Journal of the London Mathematical Society, vol. 67, no. 1, pp. 149–164, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. I. Ciorănescu and G. Lumer, “On K(t)-convoluted semigroups,” in Recent Developments in Evolution Equations (Glasgow, 1994), vol. 324, pp. 86–93, Longman Scientific and Technical, Harlow, UK, 1995. View at Google Scholar · View at MathSciNet
  13. M. Kostić, “Convoluted C-cosine functions and convoluted C-semigroups,” Bulletin. Classe des Sciences Mathématiques et Naturelles. Sciences Mathématiques, no. 28, pp. 75–92, 2003. View at Google Scholar · View at MathSciNet
  14. M. Kostić and S. Pilipović, “Global convoluted semigroups,” Mathematische Nachrichten, vol. 280, no. 15, pp. 1727–1743, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. M. Kostić and S. Pilipović, “Convoluted C-cosine functions and semigroups. Relations with ultradistribution and hyperfunction sines,” Journal of Mathematical Analysis and Applications, vol. 338, no. 2, pp. 1224–1242, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  16. M. Kostić, “Perturbation theorems for convoluted C-semigroups and cosine functions,” Bulletin. Classe des Sciences Mathématiques et Naturelles. Sciences Mathématiques, no. 35, pp. 25–47, 2010. View at Google Scholar · View at MathSciNet
  17. F. Li, “Multiplicative perturbations of incomplete second order abstract differential equations,” Kybernetes, vol. 37, no. 9-10, pp. 1431–1437, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. F. Li and J. H. Liu, “Note on multiplicative perturbation of local C-regularized cosine functions with nondensely defined generators,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 57, pp. 1–12, 2010. View at Google Scholar · View at MathSciNet
  19. J. Liang, T.-J. Xiao, and F. Li, “Multiplicative perturbations of local C-regularized semigroups,” Semigroup Forum, vol. 72, no. 3, pp. 375–386, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  20. S. Piskarëv and S.-Y. Shaw, “Perturbation and comparison of cosine operator functions,” Semigroup Forum, vol. 51, no. 2, pp. 225–246, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. T.-J. Xiao and J. Liang, “Multiplicative perturbations of C-regularized semigroups,” Computers & Mathematics with Applications, vol. 41, no. 10-11, pp. 1215–1221, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  22. T.-J. Xiao and J. Liang, “Perturbations of existence families for abstract Cauchy problems,” Proceedings of the American Mathematical Society, vol. 130, no. 8, pp. 2275–2285, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. P. C. Kunstmann, “Stationary dense operators and generation of non-dense distribution semigroups,” Journal of Operator Theory, vol. 37, no. 1, pp. 111–120, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet